# SDR DXTA2023101697940

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N414QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500441
- Aircraft time: 5,540 hours, 4,338 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 4677001003
- Part serial: 0080
- Condition: Faulted
- Location: Unknown
- Stage of operation: AP
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL YELLOW CAS: FLAP FAIL CAS MESSAGE WHEN THE FLAP HANDLE WAS MOVED TO THE FLAP 1 POSITION. THE FLAPS DID NOT EXTEND. WE WERE AT 170 KTS AND APPROXIMATELY 8,000' ON THE VISUAL APPROACH TO KSUN.  REMOVED FAULTY FLAP PDU AND INSTALLED TESTED PDU IAW AMM 27-51-07. DISCONNECTED THE PDU FROM FLEX SHAFTS AND BROUGHT EACH FLAP PANEL IN TO THE ZERO POSITION AS REQUIRED TO CORRECT FLAP RIGGING DISCREPANCY IAW AMM MPP 27-50-00-820-801-A AND 27-50-00-720-801-A. ONCE FLAPS WERE VERIFIED IN THE PROPER RIGGED POSITION, ALL FLEX SHAFTS WERE RE-INSTALLED. PERFORMED ELECTRONIC RIGGING OF THE FLAPS REF AMM 27-50-00-720-801-A. PERFORMED FLAP FUNCTIONAL CHECK IAW AMM 27-50-00 WITH NO DEFECTS NOTED.
